Why does my psoriasis itch, and how can I control the itching?

Inflammation. Psoriasis is an inflammatory disorder. Inflammation can cause itching symptoms. Other than the prescribed topical steroids that reduce inflammation, i find that oral antihistamines such as zyrtec or Benadryl (diphenhydramine) help.
Inflammation . The condition is an inflammatory condition and can itch topical steroids can help.

Related Questions

I have psoriasis so I've been laying out in the sun and I've got a rash that itches? What could this be and what can I do to prevent it for happing?

Itchy sun rash. Sun exposure rashes could mean a reaction to your sunscreen or a "sun allergy" like polymorphous light reaction (pmle). 90% of sun rashes are due to pmle, but there are other conditions that can make you sensitive to sunlight. If the rash is from the sun, the areas that were exposed to the sun would be most affected. Also, sunburn would make your psoriasis itch. This needs evaluation. Read more...

I think I may have scalp psoriasis (redish flaky patches allover head that itches)how can I tell for sure, do I need to be seen for it or buy something?

? Dandruff. which is kind of seborrhoeic drematitis, at times may resemble psoriasis, you can try OTC anti dandruff shampoo regularly for a week or two, if t resolves, fine, continue using it at least twice a week, if gets worse though or doesn't improve see your doctor/dermatologist. Read more...

I have an itchy anus hole, no rash or bumps or anything it just always itches and sometimes bleeds (may be from itching) I have psoriasis if it matters?

Could be. It may be psoriasis but also may be pruritus ani, or "itchy bottom", especially if it wakes you from your sleep. The 2 most common causes are excess caffeine and excess moisture. See a colorectal specialist and get it diagnosed and treated properly. In the meantime stop all caffeine and replace with other fluids, and use cornstarch powder liberally on your bottom. No soaps and no talcum powders. Read more...
See dermatologist. This is a socially embarrassing situation and you should visit your doctor to get it checked out since there are many potential causes. Read more...